# SDR SWIA2025100700529

- Difficulty date: May 29, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 39,442 hours, 40,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR WING PLANK IS CHAFED AT LBL45 FROM CONTACT WITH THE WING TO BODY FAIRING  (C-CHECK RO 10/06/2025) BLENDED OUT CHAFING DAMAGE ON LWR WING PLANK AT LBL 45. REF CRJ200 SRM 51-12-00. AND ORIGINAL THICKNESS IN BLENDED AREA IS .300", .350" ,AND .260" REF. CRJ 200 SRM 57-21-31 FIGURE 4. MINIMUM REMAINING THICKNESS IS .287"/.300", .351"/.350", AND .261"/.260". MATERIAL LOSS OF .013" IS WITHIN LIMITS (.040" MAX) REF. REO 601R-57-21-880 REV. -D DATED 2017-03-06 ZONE A BETWEEN FASTENERS AND COMPLIED WITH TASK CARD 51-900-1003-SKY. BLENDS OUT ONLY . NO WEIGHT CHANGE
